Is it safe to take laxepro on the same day of alcohol consumption?
User rating for this question
i want to drink a lot wine for one day and i am on laxepro i know that its not the best thing but i want to know if can make me sirius problems if i do it one time i will not take the laxepro on this day. thanks
Posted Sun, 23 Mar 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: See below Detailed Answer: Hi and thank you so much for this query. Lexapro may cause drowsiness or dizziness which may be worse if you take it with alcohol. This is really not too severe a side effect that can endanger your health. You are aware of the consequences of staying away from your drugs and the consequences of drinking a lot of alcohol. I generally discourage excessive alcohol intake and discontinuation of treatment even for a day. I would have recommended that you do not drink excessively or stop your medications. I hope this addresses your query fully and provides enough information for you to act on. I wish you the best of health. If there are any more related questions or clarifications that you may need, please feel free to ask me and I will gladly address them. Thanks for using our services. Dr. Ditah, MD.
Follow-up: Is it safe to take laxepro on the same day of alcohol consumption? 2 hours later
iknow that but what i want to know is if it can cause danger if i stop one day and i drink a lot i allready did it for drinkink about 6 cups of wine 12% i just want to know if it will be dangeres if i drink more i do this only once a year on a holiday. thanks
Answered by Dr. Chobufo Ditah 18 hours later
Brief Answer: Drinking so much at once is not good Detailed Answer: Hi and thanks for following up with me. Drinking so much at since is not always a good idea. I prefer that you drink regularly in small quantities rather than once in huge quantities even if this is just once in a year. I will rather like to hear that you take a glass of wine weekly for a year than 10glasses a day once a year. It will not be great danger stopping the drugs for a day. How well you would fair with the alcohol is more a question of how you can support than what I think. A glass of 12% wine can send me tipsy and I don't know how much you may need to get tipsy as well. In all, drinking so much at once is is XXXXXXX I will discourage thins. I can understand that you stop the drugs for a day and drink socially but not in excess quantities as once. This can overwhelm the liver and cause it to fail. I hope this helps you. I wish you well and I also wish you a happy feast. Dr. Ditah, MD.